MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP431-01; ADMINISTRATION SET

Q CORE MEDICAL LTD. AP431-01; ADMINISTRATION SET
Catalog Number 12000-000-0027-00
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: administration set leakage of chemotherapy.
 
Additional Manufacturer Narrative
(b)(4).Q core medical ltd (manufacturer) is submitting the report on behalf of icu medical.Exemption number, e2014005.
 
Event or Problem Description

Brand Name
AP431-01
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key6649490
Report Number3010293992-2017-00097
Device Sequence Number19055527
Product Code FPA
UDI-Device Identifier17290109150519
UDI-Public17290109150519
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number12000-000-0027-00
Device Lot Number711355G
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/09/2017
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1